图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
电信和无线电工程
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN 打印: 0040-2508
ISSN 在线: 1943-6009

卷:
卷 78, 2019 卷 77, 2018 卷 76, 2017 卷 75, 2016 卷 74, 2015 卷 73, 2014 卷 72, 2013 卷 71, 2012 卷 70, 2011 卷 69, 2010 卷 68, 2009 卷 67, 2008 卷 66, 2007 卷 65, 2006 卷 64, 2005 卷 63, 2005 卷 62, 2004 卷 61, 2004 卷 60, 2003 卷 59, 2003 卷 58, 2002 卷 57, 2002 卷 56, 2001 卷 55, 2001 卷 54, 2000 卷 53, 1999 卷 52, 1998 卷 51, 1997

电信和无线电工程

DOI: 10.1615/TelecomRadEng.v60.i56.40
10 pages

The Vertical Electric Dipole Field in Presence of a Sphere with Circular Hole

Yu. V. Svishchov
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine

ABSTRACT

The original boundary value problem is reduced to the infinite system of linear algebraic equations of the second kind in the form (I + H)x = b, x,b l2, with operator H which is compact in l2. The eigenfrequency spectrum corresponding to axially symmetric, electric-type oscillations of a sphere with circular hole has been calculated. The action of resonant regimes (intermode coupling in particular) on the structure scattering properties has been studied.


Articles with similar content:

Natural Oscillations in Waveguide-Dielectric Resonators Based on Sections of Partially Filled Rectangular Waveguides
Telecommunications and Radio Engineering, Vol.55, 2001, issue 9
L. A. Rud', L.B. Minakova
ON THE CONFLUENT HYPERGEOMETRIC FUNCTIONS AND THEIR APPLICATION: BASIC ELEMENTS OF THE TRICOMI THEORY. CASE OF WAVEGUIDE PROPAGATION
Telecommunications and Radio Engineering, Vol.71, 2012, issue 3
G.N. Georgiev , M.N. Georgieva-Grosse
Electromagnetic Wave Scattering by Statistically Irregular Walls of a Spherical Waveguide: Average Field
Telecommunications and Radio Engineering, Vol.55, 2001, issue 4
A. S. Bryukhovetsky
Quantization of Group Velocity of Surface Polaritons in a Finite Superlattice in a High Magnetic Field
Telecommunications and Radio Engineering, Vol.53, 1999, issue 4-5
Yu. V. Bludov
Electromagnetic Three-dimensional Oscillations in the Orthogonal Branching Ranching of Two Rectangular Waveguides
Telecommunications and Radio Engineering, Vol.54, 2000, issue 5-6
Yu. G. Makeev